# SDR DALA2023111309296

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 44,704 hours, 31,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SUPPORTS (2 EA), STA Y=180, BTW X=13/38 AND BTW X=-7/-44.5. SUMMARY OF NRC 00210: CORROSION LEVEL 2. FLOOR SUPPORT (2 EA), STA Y=180, BTW X=13/38 AND BTW X=-7/-44.5, WERE FABRICATED AND REPLACED PER DWG 9936534 REV BW AND B717-200 SRM 51-41-02- 0G. (LP #0057167)
